| Model Number |
H74939352050 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Nonstandard Device (1420); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.D2b: pro code (product code): obj.
Event or Problem Description
It was reported that a device issue occurred resulting in an aborted procedure.The 70% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending (lad) artery.An opticross hd imaging catheter was selected for use in the ultrasound examination.During the procedure, there was difficulty interpreting the image due to image quality issues and crossing was not possible due to calcification.The procedure was not completed due to this event.There was no patient complications reported, and the patient was fine.
Event or Problem Description
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.The device was returned for analysis.Visual inspection revealed no issues and the device appeared to be in good condition.The impedance test showed an electrical open at the distal end of the catheter between 0-10cm from the distal housing.Microscopic inspection revealed the guidewire exit port and the distal end of the tip were in good condition.